0 item(s) in My Cart

Phazyme Anti-Gas/Simethicone, Ultra Strength, 180 mg, Softgels, 60 ct.

Phazyme Anti-Gas/Simethicone, Ultra Strength, 180 mg, Softgels, 60 ct.
Roll over for expanded view

Phazyme Anti-Gas/Simethicone, Ultra Strength, 180 mg, Softgels, 60 ct.

Item No.
0032354
Buy Box
  1. Availability:
    In Stock
  2. Availability:
    Out of Stock

Promotions

  • +
  • -
  • SUMMER SAVINGS! Save $20 when you spend $100. Save $15 when you spend $75. Save $10 when you spend $50.

    Claim Code
    Enter code SUMMER14 at checkout.
    Offer Details
    Here's how (restrictions apply).
  • Get free standard shipping when you spend $50.00 or more on select Rite Aid Online Store products.

    Offer Details
    Here's how (restrictions apply).
    • PRODUCT DETAILS

      • Product Description: Strongest dose available! Anti-gas/simethicone (180 mg). Relieves gas fast. Pressure; bloating; discomfort. Goes to work in minutes. Easy to swallow. Phazyme Ultra Strength: has the highest dose of simethicone available; goes to work in minutes; contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas. Serious medicine for serious gas! Take Phazyme and the gas is gone.
    • INDICATIONS

      • Indications: Relieves bloating, pressure or fullness commonly referred to as gas.
    • DIRECTIONS

      • Directions: Swallow one or two softgels as needed after a meal. Do not exceed two softgels per day except under the advice and supervision of a physician. Store at room temperature 59-86 degrees F (15-30 degrees C).
    • INGREDIENTS

      • Ingredients: Active Ingredient (in each Softgel): Simethicone (180 mg). Inactive Ingredients: FD&C Yellow No. 6, Gelatin, Glycerin, White Edible Ink.
    • WARNINGS

      • Safety Warning: Stop use and ask a doctor if condition persists. Keep out of reach of children. Tamper Evident Package: Do not use if seal under cap imprinted Sealed for your Protection is broken or missing or if PZ 180 is missing from softgel.
  • Product Details
  • Reviews
  • Indications
  • Directions
  • Ingredients
  • Warnings

Loading Product Details...

Loading Reviews...

Loading Indications...

Loading Directions...

Loading Ingredients...

Loading Warnings...

Customer Reviews

No reviews yet. Be the first to write a review

Not yet rated. Be the first to write a review
Not yet rated. Be the first to write a review